MathSciNet Relay Station
MathSciNet bibliographic data
MR2381962 (2008m:82032) 82B23 (17B67 34M35 37K10 81R12)
Mukhin, Evgenii E.; Tarasov, Vitaly O.; Varchenko, Alexander N. Bispectral and $(\germ{gl}\sb N,\germ{gl}\sb M)$ dualities. Funct. Anal. Other Math. 1 (2006), no. 1, 47–69.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement